Virginia, 2019

Hail and Damaging Winds in Virginia, May 31, 2019

May 31, 2019 · NWS AKQ · 20 events in 10 counties and zones

Scattered severe thunderstorms in advance of low pressure and its associated cold front produced damaging winds and large hail across portions of central and southeast Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$18,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

Scattered severe thunderstorms in advance of low pressure and its associated cold front produced damaging winds and large hail across portions of central and southeast Virginia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at May 31, 2:29 PM EST, 3 hours 54 minutes earlier.

Area forecast discussion, May 31, 2:29 PM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
329 PM EDT Fri May 31 2019

.SYNOPSIS...

Low pressure will move east along a cold front that drops south
across the area tonight. A stronger cold front crosses the area
late Sunday. High pressure builds into the area early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 330 PM EDT Friday...

Svr Tstrm watch remains in effect thru 11 PM as convection continues
due to low pressure moving east along a southward moving cold front.
Shaping up to be a rather active evening so will keep chc to likely
PoPs for now as the upr lvl systm tracks se across the Piedmont with
shwrs/tstrms dvlpng late this aftrn / eve. High res data suggests
large hail / damaging wind scenario along with lclly hvy rainfall.
Frequent lightning possible as well. Activity shifts south after
midnight with lingering PoPs across the south thru the nite. Dry
ovr the lwr Md ern shore. Lows in the mid-upr 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 330 PM EDT Friday...

Upper low is slow to leave Sat morning. Lingering moisture along
a sfc trof results in keeping chc PoPs across the south with any
thunder mainly confined to NC in the aftrn (no svr expected).
Mstly sunny north to pt sunny south. Highs in the low-mid 80s.
Fair to pt cldy Sat nite with slght chc PoPs over the far north.
Lows in the 60s.

Trough aloft amplifies into the region pushing a stronger cd front
across the region late Sun before moving offshore Sun nite. Pt
sunny Sun with chc PoPs increasing north to south during the
day. Highs in the 80s. PoPs shift east toward the coast Sun eve
before ending after midnite. Lows upr 50s nw to upr 60s se.

Sunny / cooler Mon. Highs in the 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 330 PM EDT Friday...

High pressure will move off shore tonight. Winds overnight will be 5-
10 kt and seas will come down to around 1 ft in the bay and 2-3 ft
in the Atlantic. As a cold front approaches from the north,
southwesterly winds will increase tomorrow afternoon. Not going with
any SCA for tomorrow afternoon because conditions will be marginal.
Gust may exceed 25 kt for a short period of time and waves will
touch 5 ft off the Eastern Shore's Atlantic coast(mostly far
offshore edge of our zones). Farther south in the Atlantic, winds
will between 15-20 kt with waves 3-4 ft. In the Chesepeake Bay and
rivers, winds Thursday afternoon will be 10-15 kt and waves will be
around 1-2 ft.

Behind the cold front on Friday, high pressure will build back into
the area for the holiday weekend. Looks like winds and seas will
stay below SCA criteria through Monday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Friday...

VFR conditions to start off the forecast period despite being in a
svr tstrm watch until 03Z. MVFR CIGS along with lcl IFR VSBYS in any
tstrm this eve along with gusty winds. Frequent lightning possible
as well. Added a TEMPO at RIC amd ECG btwn 22Z-02Z based on
confidence for the latest high res model data. VCTS at ORF/PHF. S BY
stays dry.

Outlook... Lingering showers possible at ORF/PHF/ECG Sat as the
system is slow to pull offshore. More shwrs/tstrms by late Sun as
the next cold front drops south into the area.

&&

.MARINE...
As of 330 PM EDT Friday...

Low pressure will track eastward along a stalled frontal boundary
over central/eastern NC this afternoon and tonight before moving
offshore early Sat AM. Winds will remain from the E-SE 5-15 kt late
this aftn-evening as the low tracks from central to ern NC. Winds
turn to the NNE at similar speeds by 12z Sat as the low slowly
deepens as it moves offshore. Seas stay around 2-3 ft through the
day on Sat but may build 4 ft S by Sat aftn (due to NNE winds in the
wake of the low). While forecast winds/seas are below SCA criteria
through Sat, tstms late this aftn-tonight across the south will
prompt the issuance of SMWs/MWSs to cover locally higher gusts due
to convection. Winds are forecast to remain aob 10 kt late Sat-Sat
night as the low moves well offshore of the region. Sub-SCA
conditions are expected through Sun aftn before a stronger (for
early June) cold front crosses the waters Sun night-early Mon AM.
There is a chc of SCA conditions across most of the waters (due to
gusty N winds behind the front) Sun night-Mon AM. Seas 2-4 ft; waves
2-3 ft on the Bay.

&&

.CLIMATE...
As of 330 AM EDT Friday...

* A top 3 warmest May is expected at Richmond, Norfolk,
  Elizabeth City given the expected heat to finish the month
  (good chance for Norfolk and Elizabeth City to be the #1
  warmest). Current projections are for Salisbury to be either
  5th or 6th warmest.

* Number of Days of 90F+ in May:

* Site        Avg 2019 (thru 5/30)          Most (Year)

* Richmond:   2 days   7 days              11 days (1962)
* Norfolk:    2 days   8 days              13 days (1880)
* Salisbury:  1 day    3 days               7 days (1991)
* Eliz City:  2 days   8 days               9 days (1944)

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...CP
AVIATION...MPR
MARINE...JDM
CLIMATE...AKQ
Hazardous weather outlook, May 31, 2:34 PM EST, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
334 PM EDT Fri May 31 2019

VAZ048-062-064-083>086-100-509>512-515>522-011945-
Fluvanna-Goochland-Caroline-New Kent-Gloucester-Middlesex-Mathews-
Northampton-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Henrico (Including the City of Richmond)-
Eastern Henrico-Western King William-Eastern King William-
Western King and Queen-Eastern King and Queen-Western Essex-
Eastern Essex-
334 PM EDT Fri May 31 2019

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, north central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected late this afternoon and
evening. Storms may be accompanied by strong wind gusts, hail,
frequent lightning and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ012>017-030>032-102-VAZ060-061-065>068-079>081-087>089-092-093-
095>098-011945-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland-
Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-Dinwiddie-
Prince George-Greensville-Sussex-Surry-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
334 PM EDT Fri May 31 2019

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible late this afternoon and
evening. The main threats will be damaging winds...large hail...frequent
lightning and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ069-082-090-513-514-523>525-011945-
Powhatan-Charles City-James City-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-York-Newport News-
Hampton/Poquoson-
334 PM EDT Fri May 31 2019

This Hazardous Weather Outlook is for central Virginia, east
central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected late this afternoon and
evening. Storms may be accompanied by strong wind gusts, hail,
frequent lightning and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ021>025-VAZ075>078-099-011945-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Westmoreland-Richmond-Northumberland-Lancaster-Accomack-
334 PM EDT Fri May 31 2019

This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 31, 4:40 PM EST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
540 PM EDT FRI MAY 31 2019

NCZ017-102-312230-
Eastern Currituck-Western Currituck-
540 PM EDT FRI MAY 31 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CURRITUCK COUNTY...

At 540 PM EDT, a strong thunderstorm was located over Currituck,
moving east at 25 mph.

Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.

Locations impacted include...
Currituck, Knotts Island, Snowden, Sligo, Shawboro and Maple.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3640 7611 3652 7613 3655 7601 3655 7598
      3656 7598 3655 7597 3657 7596 3658 7589
      3657 7590 3655 7588 3655 7587 3659 7588
      3660 7583 3640 7579
TIME...MOT...LOC 2140Z 258DEG 24KT 3646 7606

JM
Special weather statement, May 31, 5:40 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
640 PM EDT FRI MAY 31 2019

VAZ048-062-509-510-312345-
Goochland-Fluvanna-Western Louisa-Eastern Louisa-
640 PM EDT FRI MAY 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOUISA...NORTHWESTERN
GOOCHLAND AND FLUVANNA COUNTIES...

At 639 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Orange to Lake Monticello to 6 miles
west of Centenary. Movement was east at 20 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
these storms.

Locations impacted include...
Louisa, Mineral, Palmyra, Fork Union, Lake Monticello, Columbia,
Ferncliff, Boswells Tavern, Kents Store, Troy, Gordonsville,
Scottsville, Louisa Airport, Green Springs, Shores, Central Plains,
Bremo Bluff, Cohasset, Waldrop and Tabscott.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3806 7826 3813 7821 3813 7818 3815 7809
      3813 7805 3814 7801 3812 7798 3812 7792
      3810 7786 3810 7784 3808 7781 3796 7788
      3773 7812 3775 7816 3775 7818 3769 7824
      3769 7826 3776 7847 3780 7849
TIME...MOT...LOC 2239Z 264DEG 18KT 3820 7816 3794 7834 3769 7863

GINGRICH
Local storm report, May 31, 5:50 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
650 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             1 WNW EDENTON           36.06N 76.62W
05/31/2019  E1.00 INCH       CHOWAN             NC   PUBLIC

            VIDEO OF QUARTER SIZE HAIL IN EDENTON VIA
            SOCIAL MEDIA.

&&

JM
Local storm report, May 31, 5:57 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
657 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             1 N EDENTON             36.07N 76.60W
05/31/2019  E1.00 INCH       CHOWAN             NC   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 1 WNW
            EDENTON. VIDEO OF QUARTER SIZE HAIL IN
            EDENTON VIA SOCIAL MEDIA.

&&

JM
Local storm report, May 31, 6:06 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
706 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             1 ENE MURFREESBORO      36.45N 77.08W
05/31/2019  E2.75 INCH       HERTFORD           NC   NWS EMPLOYEE

            RELAYED BY NWS EMPLOYEE. TIME ESTIMATED FROM
            RADAR.

&&
Special weather statement, May 31, 6:11 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
711 PM EDT FRI MAY 31 2019

VAZ060-066-010000-
Lunenburg-Prince Edward-
711 PM EDT FRI MAY 31 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PRINCE EDWARD AND
NORTHWESTERN LUNENBURG COUNTIES...

At 710 PM EDT, a strong thunderstorm was located over Cullen, or near
Charlotte Court House, moving east at 30 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
this storm.

Locations impacted include...
Hampden Sydney College, Hampden Sydney, Darlington Heights, Green
Bay, Briery Creek Lake, Prince Edward Station, Briery, Twin Lakes
State Park, Nutbush, Burkes Tavern, Scholfield, Moran, Kingsville,
Virso, Meherrin, Prince Edward Lake, Simplicity, Rubermount and
Worsham.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3721 7867 3728 7823 3712 7824 3709 7823
      3707 7818 3704 7818 3703 7845 3708 7844
      3709 7848 3711 7850 3713 7851 3715 7855
      3714 7858 3716 7862 3717 7863 3719 7864
      3720 7867
TIME...MOT...LOC 2310Z 264DEG 26KT 3713 7861

GINGRICH

The radar

The Norfolk radar (KAKQ), 34 km away, was scanning. The volume nearest the first event began at 23:24 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 9 hail, 1 heavy rain. Local standard time, as filed.

Hail, Southampton

When
May 31, 6:23 PM EST
Where
Southampton County, 1.66 mi W of Isaac
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
36.680, -77.000

Ping pong ball size hail was reported on Route 58 outside of the city of Franklin.

Hail, Southampton

When
May 31, 6:25 PM EST
Where
Southampton County, 0.89 mi NW of Hunterdale
Measured
1.75 in hail
Reported by
Public
Coordinates
36.710, -76.980

Golf ball size hail was reported via social media.

Thunderstorm Wind, Powhatan

When
May 31, 6:25 PM EST
Where
Powhatan County, 1.3 mi WNW of Powhatan
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.540, -77.950

Trees were downed onto a power line along Old Buckingham Road.

Hail, Franklin (C)

When
May 31, 6:27 PM EST
Where
Franklin (C) County, Franklin
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.670, -76.920

Golf ball size hail was reported. Hail was covering the ground.

Thunderstorm Wind, Southampton

When
May 31, 6:45 PM EST
Where
Southampton County, 0.55 mi W of Sedley
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Utility Company
Coordinates
36.780, -76.980

Tree was downed off of Sedley Road.

Thunderstorm Wind, Southampton

When
May 31, 6:45 PM EST
Where
Southampton County, 0.55 mi W of Sedley
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Utility Company
Coordinates
36.780, -76.980

Tree was downed off of Sedley Road.

Hail, Southampton

When
May 31, 7:00 PM EST
Where
Southampton County, 2.15 mi NNE of Unity
Measured
1.5 in hail
Reported by
Public
Coordinates
36.850, -76.870

Ping pong size hail was reported.

Thunderstorm Wind, Cumberland

When
May 31, 7:07 PM EST
Where
Cumberland County, 6.79 mi SSW of Tamworth
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
37.540, -78.130

Trees were downed near Clinton.

Hail, Richmond

When
May 31, 7:30 PM EST
Where
Richmond County, 42.7 mi WSW of Wellford
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
37.590, -77.460

Quarter size hail was reported.

Hail, Richmond

When
May 31, 7:35 PM EST
Where
Richmond County, 43.84 mi WSW of Wellford
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.570, -77.470

Quarter size hail was reported.

Thunderstorm Wind, Richmond

When
May 31, 7:35 PM EST
Where
Richmond County, 43.37 mi WSW of Wellford
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.570, -77.460

Trees were downed near the Diamond baseball stadium.

Hail, Hanover

When
May 31, 8:00 PM EST
Where
Hanover County, 0.69 mi S of Montpelier
Measured
1 in hail
Reported by
911 Call Center
Coordinates
37.810, -77.680

Quarter size hail was reported.

Thunderstorm Wind, Hanover

When
May 31, 8:00 PM EST
Where
Hanover County, 0.69 mi S of Montpelier
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
37.810, -77.680

Multiple trees were downed in Montpelier.

Hail, Chesterfield

When
May 31, 8:12 PM EST
Where
Chesterfield County, 2.14 mi NNW of Walthal
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.350, -77.410

Quarter size hail was reported near John Tyler Community College.

Hail, Henrico

When
May 31, 8:30 PM EST
Where
Henrico County, 0.88 mi SW of Highland Spgs
Measured
1.25 in hail
Reported by
Public
Coordinates
37.540, -77.340

Half dollar size hail was reported.

Thunderstorm Wind, Chesterfield

When
May 31, 8:30 PM EST
Where
Chesterfield County, 1.3 mi WSW of Ampt Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
37.440, -77.470

Numerous trees were downed near Hopkins Road Elementary School.

Thunderstorm Wind, Southampton

When
May 31, 8:32 PM EST
Where
Southampton County, 0.89 mi SW of Drewryville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
36.710, -77.310

Trees were downed.

Thunderstorm Wind, Charles City (C)

When
May 31, 8:35 PM EST
Where
Charles City (C) County, 75.2 mi ENE of Keysville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
37.410, -77.190

Trees were downed onto a power line along Route 106 (Roxbury Road).

Thunderstorm Wind, Prince George

When
May 31, 8:38 PM EST
Where
Prince George County, 2.98 mi SSW of Disputanta
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.090, -77.250

Trees and power lines were downed with power outages along Jolly Road and Arwood Road.

Heavy Rain, Hanover

When
May 31, 11:00 PM EST
Where
Hanover County, 0.69 mi N of Ashland
Reported by
Public
Coordinates
37.760, -77.480

Rainfall total of 2.38 inches was measured between 6 pm and 11 pm.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2019Every state in 2019This day in weather historyWarnings in Virginia, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 831464, 831465, 831472, 831484, 831474, 831475, 831466, 831476, 831467, 831468, 831477, 831469, 831478, 831470, 831471, 831479, 831480, 831481, 831482, 831485.